Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2019, 4:41 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 79 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2019, 4:41 PM CDT (21:41 UTC)
- Expired
- Jun 27, 2019, 6:00 PM CDT
- In force
- 79 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 39 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:50 PM CDT | TSTM WND DMG | Dousman, WI | TREE UPROOTED. |
| Jun 27, 4:55 PM CDT | TSTM WND DMG | 1 E Delafield, WI | SHINGLE DAMAGE. |
| Jun 27, 5:00 PM CDT | TSTM WND DMG | 1 Ese Waukesha, WI | STRUCTURAL DAMAGE TO GARAGE. |
| Jun 27, 5:00 PM CDT | TSTM WND DMG | 1 Sse Waukesha, WI | NUMEROUS TREES DOWN NEAR CARROLL UNIVERSITY. |
| Jun 27, 5:00 PM CDT | TSTM WND DMG | 1 Sse Waukesha, WI | STRUCTURAL DAMAGE TO APARTMENT. WALL CAVED IN. |
| Jun 27, 5:12 PM CDT | TSTM WND DMG | 2 Nne Menomonee Falls, WI | TREES AND POWERLINES DOWN ACROSS THE AREA. |
| Jun 27, 5:25 PM CDT | TSTM WND DMG | 1 Nw Glendale, WI | LARGE TREE BLOWN OVER. |
| Jun 27, 5:33 PM CDT | TSTM WND DMG | 3 E Greendale, WI | LARGE TREES DOWN. |
| Jun 27, 5:40 PM CDT | TSTM WND DMG | Cudahy, WI | LARGE TREE DOWN NEAR MITCHELL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 3:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1844 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085
WUUS53 KMKX 272141
SVRMKX
WIC079-133-272300-
/O.NEW.KMKX.SV.W.0021.190627T2141Z-190627T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
441 PM CDT Thu Jun 27 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Milwaukee County in southeastern Wisconsin...
Waukesha County in southeastern Wisconsin...
* Until 600 PM CDT.
* At 441 PM CDT, severe thunderstorms were located along a line
extending from near Lac La Belle to near Whitewater, moving east at
45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St.
Francis, Hartland and Hales Corners.
People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8854 4288 8854 4319 8842 4319 8790
4320 8788 4316 8787 4312 8788 4307 8785
4302 8789 4297 8783 4284 8782
TIME...MOT...LOC 2141Z 262DEG 41KT 4322 8853 4284 8869
HAIL...0.75IN
WIND...60MPH
$$
GEHRING5 follow-up statements
342
WWUS53 KMKX 272159
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
459 PM CDT Thu Jun 27 2019
WIC079-133-272300-
/O.CON.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
459 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILWAUKEE AND WAUKESHA COUNTIES...
At 458 PM CDT, severe thunderstorms were located along a line
extending from near Merton to near East Troy, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. These storms have a widespread
history of producing wind gusts in excess of 60 MPH. The
gusty winds will proceed the heavy rain.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St.
Francis, Hartland and Hales Corners.
People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8854 4289 8854 4319 8842 4319 8790
4320 8788 4316 8787 4312 8788 4307 8785
4302 8789 4297 8783 4284 8782
TIME...MOT...LOC 2158Z 273DEG 39KT 4318 8832 4280 8848
HAIL...0.75IN
WIND...60MPH
$$
BOXELL207
WWUS53 KMKX 272215
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
515 PM CDT Thu Jun 27 2019
WIC079-133-272300-
/O.CON.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
515 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILWAUKEE AND WAUKESHA COUNTIES...
At 514 PM CDT, severe thunderstorms were located along a line
extending from near Menomonee Falls to near Waterford North, moving
east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement. These storms have a widespread history of
producing wind damage. Wind gusts have been measured in
excess of 60 MPH.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St.
Francis, Hartland and Hales Corners.
People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4284 8854 4289 8854 4319 8842 4319 8790
4320 8788 4316 8787 4312 8788 4307 8785
4302 8789 4297 8783 4284 8782
TIME...MOT...LOC 2214Z 262DEG 41KT 4320 8810 4282 8826
HAIL...1.00IN
WIND...60MPH
$$
BOXELL271
WWUS53 KMKX 272227
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
527 PM CDT Thu Jun 27 2019
WIC079-133-272300-
/O.CON.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
527 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILWAUKEE AND EASTERN WAUKESHA COUNTIES...
At 526 PM CDT, severe thunderstorms were located along a line
extending from near Bayside to near Wind Lake, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement. Widespread wind damage has been reported
across the Waukesha area. Numerous trees have been
reported down.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitefish Bay, Greendale, Pewaukee, Brown Deer, Sussex, St.
Francis, Hales Corners and Mukwonago.
People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4284 8836 4291 8838 4319 8828 4319 8790
4320 8788 4316 8787 4312 8788 4307 8785
4302 8789 4297 8783 4289 8783 4284 8782
TIME...MOT...LOC 2226Z 262DEG 41KT 4322 8791 4284 8807
HAIL...1.00IN
WIND...70MPH
$$
BOXELL948
WWUS53 KMKX 272252
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
552 PM CDT Thu Jun 27 2019
WIC079-133-272300-
/O.CON.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
552 PM CDT Thu Jun 27 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILWAUKEE AND EASTERN WAUKESHA COUNTIES...
At 551 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Bayside to near Oak Creek, moving east
at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. Numerous trees have been reported down
with these storms, especially across Waukesha County.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Milwaukee, West Allis, Wauwatosa, New Berlin, Brookfield, Greenfield,
Menomonee Falls, Oak Creek, Muskego, South Milwaukee, Cudahy,
Whitefish Bay, Greendale, Brown Deer, St. Francis, Hales Corners, Fox
Point, Elm Grove, Bayside and West Milwaukee.
People attending Summerfest in Milwaukee, and The Shorewood Criterium
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8822 4302 8819 4319 8810 4319 8790
4320 8788 4316 8787 4312 8788 4307 8785
4302 8789 4297 8783 4289 8783 4284 8782
TIME...MOT...LOC 2251Z 268DEG 32KT 4322 8776 4284 8792
HAIL...<.75IN
WIND...60MPH
$$
BOXELL767
WWUS53 KMKX 272259
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
559 PM CDT Thu Jun 27 2019
WIC079-133-272309-
/O.EXP.KMKX.SV.W.0021.000000T0000Z-190627T2300Z/
Milwaukee WI-Waukesha WI-
559 PM CDT Thu Jun 27 2019
...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND EASTERN WAUKESHA
COUNTIES WILL EXPIRE AT 600 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.
LAT...LON 4284 8822 4302 8819 4319 8810 4319 8790
4320 8788 4316 8787 4312 8788 4307 8785
4302 8789 4297 8783 4289 8783 4284 8782
TIME...MOT...LOC 2259Z 262DEG 41KT 4323 8764 4285 8780
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:06 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 27, 4:06 PM CDT, 35 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 406 PM CDT Thu Jun 27 2019 .UPDATE... The line of storms is holding together and is expected to roll eastward all the way to the lake this evening. Therefore, the Severe Thunderstorm Watch was expanded to include southeast WI and portions of the Open Lake Michigan. There is plenty of instability to sustain these storms but there is not much shear. Thus, thunderstorms have isolated gusts rather than an organized, bowing line segment. Many storms have gusts in the 40 to 50 mph range with a few exceeding severe criteria greater than 57 mph. && .PREV DISCUSSION... (Issued 220 PM CDT Thu Jun 27 2019) SHORT TERM... This afternoon and Tonight. The MCS near the MS River is expected to continue ewd around 35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and lowering MLCIN values. Damaging straight-line winds are the main concern. The gust front is currently out ahead of the line which may limit the SVR wind potential unless it becomes more balanced. Afterward, the larger scale LLJ will focus from IA into nrn WI where a couple MCVs will track ewd. The LLJ will gradually veer through the night and layover into srn WI for the early Fri AM hours. Scattered tstorms are expected this evening at times in the wake of the MCS but another MCS is then expected to move sewd into srn WI for the early Fri AM hours. Some heavy rain concerns since some locations could have multiple rounds of tstorms but overall the flash flood risk remains low. Friday. The outflow boundary/stationary front may trigger isold to sct tstorm development for Fri afternoon. No upper dynamics are present and wind shear is weak, but pulse SVR storms will be possible due to moderate to large CAPE and weak CIN. LONG TERM... Friday Night through Sunday...Forecast confidence high. The frontal boundary will likely sag south to around the WI/IL state Friday night as mid level ridging builds in the plains and nudges into Wisconsin. Thunderstorm chances will continue into the evening due to weak shortwave activity moving over this frontal boundary. Most models, with the exception of the NAM which brings in cooler temps, show plenty of instability through the evening. The mid level ridge will push more into the region on Saturday and southwest flow at the surface will bring warmer temps into the region. Many areas, especially in the west could hit 90 degrees. There isn't much in the way of forcing for Saturday so it will probably be dry. However the weak cap does erode somewhat later in the day with 2000 plus of cape so can't rule out a thunderstorm if the cap weakens. The ridge remains in place on Sunday then starts to break down Sunday night or Monday as shortwave activity moves through. Sunday has a good chance of being dry then precip chances increase during the evening and overnight with the short wave activity. Monday through Thursday...Forecast confidence medium. Zonal flow will dominate with shortwave activity moving through. A weak frontal boundary will be wavering across the region providing the focus for on and off thunderstorm chances during this period. Somewhat milder temperatures are expected, with highs in the lower to middle 80s. The humidity will likely continue with dew points in the upper 60s during the day. AVIATION(18Z TAFS)... Most Vsby and Cig restrictions will occur in and around thunderstorms for this afternoon, tonight, and Friday. Thus the prevailing conditions will mostly be VFR although clouds will be present much of the time. MARINE... The main hazard for Lake MI will be thunderstorms with gusty winds for late this afternoon into Fri. The other hazard concern is dense fog as a humid airmass moves over the cold waters of Lake MI. Light to modest winds are expected for today and through the weekend. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Cronce Tonight/Friday and Aviation/Marine...Gehring Friday Night through Thursday...Marquardt
Hazardous weather outlook, Jun 27, 3:17 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 317 PM CDT Thu Jun 27 2019 WIZ046-047-051-052-056>060-062>072-282030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 317 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected this afternoon and evening. Another round is possible overnight. Some strong to severe storms are likely during this time. Damaging winds, large hail, and heavy rainfall are the main hazards. A Severe Thunderstorm Watch is in effect. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. LMZ643>646-282030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 317 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Thunderstorms are expected early this evening. Some strong to severe storms are possible during this time. Damaging winds, large hail, and heavy rainfall are the main hazards. There will also be chances for dense fog tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-282030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 317 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Thunderstorms are expected this evening. Some strong to severe storms are possible during this time. Damaging winds, large hail, and very heavy rainfall are the main hazards. There will also be chances for dense fog tonight. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible each day from Friday through the weekend and into early next week. MRC www.weather.gov/mkx
In the hours before
Local storm report, Jun 27, 4:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 NNW MONONA 43.06N 89.34W
06/27/2019 DANE WI PUBLIC
POWERLINE DOWN.
&&
AKLocal storm report, Jun 27, 4:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 1 E SUN PRAIRIE 43.19N 89.21W
06/27/2019 E60 MPH DANE WI PUBLIC
&&
AKLocal storm report, Jun 27, 4:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG FOX LAKE 43.57N 88.91W
06/27/2019 DODGE WI EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
FOX LAKE. TREES AND POWERLINES DOWN.
&&
AKLocal storm report, Jun 27, 4:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG ALBANY 42.71N 89.43W
06/27/2019 GREEN WI LAW ENFORCEMENT
TREES DOWN ACROSS THE AREA.
&&
AKLocal storm report, Jun 27, 4:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG BEAVER DAM 43.46N 88.84W
06/27/2019 DODGE WI EMERGENCY MNGR
POWERLINES AND TREES DOWN.
&&
AKLocal storm report, Jun 27, 4:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND GST 2 N JUNEAU 43.43N 88.70W
06/27/2019 M63 MPH DODGE WI AWOS
&&
AKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:36 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette, Sauk | 24 min |
| Jun 27, 3:07 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 53 min |
| Jun 27, 3:26 PM CDT | Special Weather Statement | MKX | Columbia, Dane, Green, Green Lake, Lafayette, Marquette | 64 min |
| Jun 27, 3:31 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 46 min |
| Jun 27, 3:36 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 54 min |
| Jun 27, 3:47 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 58 min |
| Jun 27, 3:49 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 41 min |
| Jun 27, 4:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Rock, Walworth, Waukesha | 52 min |
| Jun 27, 4:13 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 62 min |
| Jun 27, 4:29 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 76 min |
| Jun 27, 4:34 PM CDT | Special Marine Warning | MKX | 116 min | |
| Jun 27, 4:50 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jun 27, 4:52 PM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 53 min |
| Jun 27, 5:04 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Rock, Walworth | 71 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.